# SDR CALA2014030300261

- Difficulty date: March 1, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 73,949 hours, 18,676 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487190
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT L2 DOOR INOPERATIVE.  SECURED CONNECTOR D4540 OF EXIT SIGN AT L2 DOOR & EXIT SIGN CHECKED NORMAL IAW B757 WDM 33-51-13 & AMM 31-51-00.
